MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED DBA EXCEL-TECH LTD. NATUS PHOTIC STIM KIT

NATUS MEDICAL INCORPORATED DBA EXCEL-TECH LTD. NATUS PHOTIC STIM KIT
Model Number 003555
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).Install date of device : sep/30/2022 further investigation to be carried out.
 
Event or Problem Description
Natus photic stim kit - eeg tech was adjusting light when her skin got pinched between the two arms of equipment.30 minutes in the ed getting finger stitched up.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).Ref.Xltek photic stimulator on a roll stand.Ref.10440 serial number (b)(6).Per (b)(4) rev 78 eeg/psg risk analysis: hazard 6.1 - sharp corner, edges or pinch points.Effect (harm): bruise / contusion or abrasion rba rating: low.The hazards identified have been evaluated and found to be in compliance with a known standard.As noted in qms-000018 (risk management system procedure), hazards that have been evaluated and found to be in compliance with known standards can be presumed to be consistent with an acceptable level of risk, yielding an acceptable risk / benefit to the patient or user.Risk outweighed by benefit of use of device.No related capas.As per the customers response, the customer will not return the affected device for evaluation.Because the customer is not able to return the device, no further investigation can be made.Complaint will be included in trending data for further review.

Brand Name
NATUS PHOTIC STIM KIT
Common Device Name
NATUS PHOTIC STIM KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED DBA EXCEL-TECH LTD.
2568 bristol circle
oakville, ontario, ca, L6H 5 S1
CA  L6H 5S1
Manufacturer Contact
gráinne walsh
2568 bristol circle
oakville, ontario, ca, L6H 5-S1
CA   L6H 5S1
MDR Report Key21177743
Report Number9612330-2025-00001
Device Sequence Number8630674
Product Code GWE
UDI-Device Identifier00382830015790
UDI-Public00382830015790
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number003555
Device Catalogue Number003555
Device Lot Number10440R9574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown